# SDR AU960581

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: AH37A
- Condition: Separated
- Location: Power Control Sy
- Component: NUT
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THROTTLE CONTROL UNIT ARM PNO 5055002-1 ATTACHMENT NUT PNOMS21044N3 AND BOLT PNO AH37A SEPARATED FROM ARM AND WERE FOUND ONTHE FLOOR OF THE ENGINE BAY - THE NUT WAS OF THE METAL LOCK TYPE AND INVESTIGATION FOUND THAT IT COULD BE SPUN ONTO THE BOLT BY HAND - PERSONNEL/MAINTENANCE ERROR
